# SDR 96ZZZM45

- Difficulty date: December 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49187
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 314195
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

JFK - FLT NR 881 - DURING TAKEOFF, EXPERIENCED LOSS OF HYDRAULIC FLUID.  RETURNED FOR LANDING.  REMOVED AND REPLACED RIGHT AUX AND RIGHT ENGINE DRIVEN PUMPS AND FILTERS.  TW 92190 MFG 428177 S/N 407390 AND TW 800877 MFG 314195 S/N 388244 RESPECTIVELY.  PRESSURIZE AND LEAK CHECK.  NO LEAKS.
